# SDR HEEA968231

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Failed
- Location: Cockpit Alt Hold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT HOLD INOPERATIVE.
